Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

i am a dopiate head

hello-i have been taking now for nearly 2 years 30 mg oxycontin daily and  3 to 4 times a week 90 mg codiene (t3) not at the same time 4 hours apart/ it started with an injury and was not long before it was just for the high, it took all immotional pain away as well.i have paid dearly financially and now immotionally for my stupidity and i should know better i am in my early 50s.when i dont have it i get very anxcious and  start pacing the floors cant sit still at work,i know i need off this monster now it is totally controlling my life i am asking for support and what to expect when i stop tommorow no one knows my situation and i love my family i cant let them know nor can my doctor know .can someone help me please
6 Responses
495284 tn?1333897642
COMMUNITY LEADER
Hi and welcome to the forum.  Glad you found us as you will find alot of support here.  You are going to feel like you have the flu.  This could last for 5-7 days with day 3-4 being the worst.  Most of us have belly aches and diarrhea, chills, RLS and sleep can be hard to come by for awhile.  Go into the health pages on the right hand side of the page and read up on the Thomas Recipe and the amino acid protocol.  Get some supplements and start taking them.  Try and move around as much as you can during this.  Just laying there wont help.  Drink plenty of fluids, eat bland foods, bananas, pudding pops, popsicles or whatever you are hungry for.  WD;s are no fun but it is something we have to go thru to rid the body of all the toxins.  Stay positive and know you are doing a good thing here.  This is a very mental thing and you will make it thru.  Check into some sort of aftercare also.  There are reasons why we numb ourselves up.  You have to want this more than anything.  Keep posting as we will be here to support you........sara
1033718 tn?1253068320
Well, your story is much the same as many others my friend - including my own. I am 41 years old and was on Hydrocodone 10mg x 20 daily for I'm not even sure how long. My doctor doesn't/didn't know either. I had to keep it from family because I had a brother who lost his life over the same thing. You would have thought I would have known better, right? wrong. Disease knows NO bounds ! Like you 1 day with out and I was ready to peel paint. Day 1-3 I remember like it was yesterday horrible aches, Diarrhea, loss of appetite, restless legs and sleep loss - Massive. However my friend Oranges/Tangerines, toast, LOTS of fluid (Flush out) Multi Vit's. I started back in 2002 and am only at the 100 days + mark. I still get urges here and there when I am bored, but I try to keep busy. Be prepared to let those around you know your not feeling well, that way when tomorrow comes "You have the flew" The bad part of W/D should be over in 3-4 days(In lots of cases) energy levels take a bit longer, but tolerable to a point. I never thought I would ever be aboe to enjoy anything with out my pills, and I could not have been further from the reality of it all. I had become a total hermit, friends lost, money lost and pure hell of wondering, counting how many pills I had left was no way to live, but I was/am an addict. Not good. The week of hell is expected, but worth the good days you will have and the exit from the life destroying pills we had become addicted to. I have to say this site had saved my life, the  support and help I would get from others I felt gave me insight in to what to expect and supported me when I was crashing. If I got through this at my doses, and many others here with worse, you can do it my friend. The very key to success here is that YOU REALLY WANT IT BAD! you have that, you will win the, and Im not kidding th fight for your life. We're all here for you - focus and be prepared. You can win this fight - you have to be willing to fight though. DO IT !
Avatar universal
thankyou for your support i will stay on this site as much as i can will let you know how tommorow goes it will be day one i am off work for 2 days looks like i will be hitting the ruffist time when i go back to work hope it aint to bad i work in an office and if sitting still and the runs set in i may be in trouble but , must work as you see in my post this addiction  has financially ruined me .again thanks for your support.keep you posted.
495284 tn?1333897642
COMMUNITY LEADER
Stock up on Immodium.  You will get thru this.  Most of us understand the financial ruin part of this too.  We all end up in the same boat at the end of this addiction.  Stay positive!!!!         sara
Avatar universal
thankyou for your responce and yes i want it bad, i am too old for this and still cant beleave where i am today an addict and broke ,as so many others under the influance,i thought i was much stronger than a pill,boy i was wrong,but the fight is on now and i am determand to win.i want my life back,day one tommorow i will post thankyou for letting me know i am not alone
495284 tn?1333897642
COMMUNITY LEADER
Once you get your life back and on the road to recovery the rest will fall into place. All things are possible being clean and healthy.         sara
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.